Ignat, R. and Moser, R., 2012. A zigzag pattern in micromagnetics. Journal de Mathématiques Pures et Appliquées, 98 (2), pp. 138-159.
We study a simplified model for the micromagnetic energy functional in a specific asymptotic regime. The analysis includes a construction of domain walls with an internal zigzag pattern and a lower bound for the energy of a domain wall. Under certain conditions, the two results yield matching upper and lower estimates for the asymptotic energy. The combination of these then gives a $\Gamma$-convergence result.
|Item Type ||Articles|
|Creators||Ignat, R.and Moser, R.|
|Departments||Faculty of Science > Mathematical Sciences|
|Publisher Statement||Moser_JdMPeA_2012.pdf: NOTICE: this is the author’s version of a work that was accepted for publication in Journal de Mathématiques Pures et Appliquées. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal de Mathématiques Pures et Appliquées, 2012, DOI 10.1016/j.matpur.2012.01.005|
Actions (login required)